Sep 2, 2003
I was first treated for HIV in 1997. I used to be about 126 to 130 lbs before my infection I now weigh about 110 lbs. I'm 5'10 and have always been thin but not this thin. Have a full time job and in good health I just do not have a appetite.my meds are 3TC,Nevirapine,Tenofovir.
Response from Mr. Vergel
are you a woman or a man? Have you got your testosterone checked? Has your appetite decreased? Has your activity level increased? As you can see, there are many questions that you need to answer for me to help you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When Does Leukoplakia Show Up In Hiv?
- Will Bacterial Vaginosis Cause Blistering?
- Who Are The Carriers Of Hpv?
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Happens If Gonorrhea Is Left Untreated?
- What Are The Different Types Of Herpes Zosters Or Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.